MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX PANCREATIC STENT; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX PANCREATIC STENT; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00536580
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix pancreatic stent was used during an endoscopic retrograde cholangiopancreatography procedure in the pancreatic duct, performed on (b)(6) 2019.According to the complainant, during the procedure, when the physician attempted to insert the stent, it was noticed that the stent was kinked and could not be inserted.The procedure was completed with another advanix pancreatic stent.There was no serious injury, nor were there any adverse patient effects reported as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block f10; h6: problem code and device code 2976 captures the reportable event of pancreatic stent kinked.Block h10: an advanix pancreatic stent was returned for analysis.A visual evaluation of the returned device revealed that a kink was found in the stent near the radiopaque band.The investigation concluded that the stent was kinked due to manipulation of the device by the user and/or any force applied to the device; this device condition can affect the functionality of the device since this type of defects do not allow the device to perform its function as is expected.Therefore, "adverse event related to the procedure" is selected for the most probable cause for the complaint.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications at the time of release for distribution.

Brand Name
ADVANIX PANCREATIC STENT
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key9507233
Report Number3005099803-2019-06124
Device Sequence Number11282688
Product Code FGE
UDI-Device Identifier08714729857525
UDI-Public08714729857525
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133700
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2020
Device Model NumberM00536580
Device Catalogue Number3658
Device Lot Number0023896859
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2020
Initial Date Received by Manufacturer 11/27/2019
Supplement Date Received by Manufacturer02/05/2020
Initial Report FDA Received Date12/20/2019
Supplement Report FDA Received Date02/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1